# SDR AALA201802079011

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 5,006 hours, 1,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Defective
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE FOUND STICKING OUT FROM ITS RECESS ON ARRIVAL.  AIRCRAFT WAS GROUNDED.  REPLACED THE EXTERIOR HANDLE SPRING & O-RINGS IAW AMM 52-11-11.
